Articles | Volume 3, issue 1
Geosci. Model Dev., 3, 293–307, 2010
https://doi.org/10.5194/gmd-3-293-2010
Geosci. Model Dev., 3, 293–307, 2010
https://doi.org/10.5194/gmd-3-293-2010

  12 Apr 2010

12 Apr 2010

Modeling the statistical distributions of cosmogenic exposure dates from moraines

P. J. Applegate et al.

Download

Interactive discussion

Status: closed
Status: closed
AC: Author comment | RC: Referee comment | SC: Short comment | EC: Editor comment
Printer-friendly Version - Printer-friendly version Supplement - Supplement
Download